It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My husband started Ritalin LA two days ago. Since then, he has had heart problems - tingling and pain in his chest and down his left arm, tingling just under the ribs on his left side and on his right shoulder, and shortness of breath. We tried to call his doctor but couldn't get hold of him. Called the pharmacist but didn't really help. So ended up in emergency at a hospital.

They said he was getting arrythmia (sp!) (irregular heart beats) from the Ritalin LA - something he never got on the regular stuff. He has been off of the regular stuff for about a year, and slowly decreased the dose of the regular stuff for about 2 years before that (trying to ease him off of it - was on 40mg for about 8 years, then slowly decreased to about 5mg and was on that for about a year before stopping completely). But he has needed to start again, and the docs at emergency suggested he start on a lower dose of the regular stuff instead, and see how that goes until he can get a hold of his specialist. (Was given 20mg of Ritalin LA)

Has anyone else had side effects from the LA stuff when they didn't on the regular stuff?





All times are GMT -7. The time now is 03:14 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!